# SDR 99ZZZX1737

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pointer
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MECHANICAL NOSE GEAR POINTER DID NOT SHOW NOSE GEAR DOWN AND LOCK.  INDICATOR SHOWED OK.  DID A FLY-BY AT LITTLE ROCK TOWER AND LANDED OK.  RE-ATTACHED MECHANICAL POINTER AND ADJUSTED AS REQUIRED.
